MAUDE Adverse Event Report: MPRI SELECTSECURE; DRUG ELUTING PERMANENT RIGHT VENTRICULAR (RV) OR RIGHT ATRIAL (RA) PACEMAKER ELE

MPRI SELECTSECURE; DRUG ELUTING PERMANENT RIGHT VENTRICULAR (RV) OR RIGHT ATRIAL (RA) PACEMAKER ELE
Model Number 383049
Medical Device Problem Codes Break (1069); Over-Sensing (1438); Pacing Problem (1439); High Capture Threshold (3266)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/12/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that the right atrial (ra) lead exhibited high thresholds and had possibly been damaged during a previous lead extraction.The physician reported the ra lead exhibited far field r-wave (ffrw) oversensing resulting in inappropriate atrial fibrillation detection and anti-tachycardia pacing therapy delivered, which produced an accelerated rhythm of atrial fibrillation (af).The ra lead remains in use.No patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was further reported that the ra lead was explanted and replaced.
 
Additional Manufacturer Narrative
Product event summary: the lead was not returned for analysis, however, performance data collected from the device was received and analyzed.Analysis of the device memory indicated atrial oversensing due to far-field r-waves.Analysis of the device memory indicated atrial pacing capture threshold was elevated.If information is provided in the future, a supplemental report will be issued.

Brand Name
SELECTSECURE
Common Device Name
DRUG ELUTING PERMANENT RIGHT VENTRICULAR (RV) OR RIGHT ATRIAL (RA) PACEMAKER ELE
Manufacturer (Section D)
MPRI
road 149 km 56.3
villalba PR 00766
MDR Report Key8271052
Report Number2649622-2019-01210
Device Sequence Number158747
Product Code NVN
UDI-Device Identifier00643169279186
UDI-Public00643169279186
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
P030036
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/13/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date08/04/2015
Device Model Number383049
Device Catalogue Number383049
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/28/2018
Supplement Date Received by Manufacturer04/29/2019
05/02/2019
Initial Report FDA Received Date01/23/2019
Supplement Report FDA Received Date05/02/2019
05/13/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
6935M55, LEAD, DDMC3D4, ICD.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age14 YR